# SDR REXA2025042900522

- Difficulty date: March 7, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670337643
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND SILL P/N SH670-33764-3 AT STGR 25L IS CORRODED ON SILL TO FUSELAGE SKIN MATING SURFACE AT APPROX. FS526.00.    REPAIRED IAW MHIRJ REO 670-53-31-1029 REV -- DATED 2025-04-25.
